The Ramanujan Journal

, Volume 41, Issue 1–3, pp 543–561 | Cite as

Parabolic cohomology and multiple Hecke L-values

Article

Abstract

We derive various identities among the special values of multiple Hecke L-series. We show that linear combinations of multiple Hecke L-values can be expressed as linear combinations of products of the usual Hecke L-series evaluated at the critical points. The period polynomials introduced here are values of 2-cocycles, whereas the classical period polynomials of elliptic modular forms come from the 1-cocycles. We derive the 2-cycle and the 3-cycle relations among them.

Keywords

Iterated Integral Eichler Integral Period polynomial Multiple Hecke L-value Parabolic cohomology Critical values 

Mathematics Subject Classification

11F67 11F11 

Notes

Acknowledgments

The author would like to thank to Prof. F. Brown, Prof. R. Bruggeman, Prof. K. Mastumoto, and Prof. Y. Manin for their comments and valuable discussions. The author also thanks to referee for the valuable comments, which made our exposition much clearer.

References

  1. 1.
    Brown, F.: Mixed Tate motives over Z. Ann. Math. (2) 175(2), 949976 (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Brown, F.: Multiple modular values for \(SL_2(\mathbb{Z} )\). arXiv:1304.5342 (2014)
  3. 3.
    Brown, F.: Motivic periods and \(P^1 \backslash \{0, 1, \infty \} \). In: 2014 ICM Proceedings, pp. 1–25 (2014) (Slides)Google Scholar
  4. 4.
    Brown, K.: Cohomology of Groups. Springer, Berlin (1982)CrossRefMATHGoogle Scholar
  5. 5.
    Bruggeman, R., Choie, Y.: Multiple period integrals and cohomology. Algebra Number Theory 10(3), 645–664 (2016)Google Scholar
  6. 6.
    Bruggeman, R., Choie, Y., Diamantis, N.: Holomorphic automorphic forms and cohomology. Mem. AMS (accepted and to appear) (2016). arXiv:1404.6718
  7. 7.
    Bruggeman, R. Lewis, J., Zagier, D.: Period functions for Maass wave forms and cohomology. Mem. AMS (2015). doi: 10.1090/memo/1118
  8. 8.
    Cartier, P.: On the double zeta values. IHES/M/11/21, Juillet (2011)Google Scholar
  9. 9.
    Choie, Y., Ihara, K.: Iterated period integrals and multiple Hecke \(L\)-functions. Manuscr. Math. 142(1–2), 245255 (2013)Google Scholar
  10. 10.
    Choie, Y., Matsumoto, K.: Functional equations for double series of Euler type with coefficients, Functional equations for double series of Euler type with coefficients. Adv. Math. 292, 529557 (2016). Arxiv:1306.0987v2 [math.NT]
  11. 11.
    Choie, Y., Zagier, D.: Rational period functions for \(PSL(2,{\mathbb{Z}} )\). In: A tribute to Emil Grosswald: Number Theory and Related Analysis. Contemporary Mathematics, vol. 143, pp. 89–108. AMS, Providence (1993)Google Scholar
  12. 12.
    Deligne, P.: Valeurs de fonctions L et periodes d’integrales. In: Proceedings of Symposia in Pure Mathematics (part 2), vol. 33, pp. 313-346 (1979)Google Scholar
  13. 13.
    Euler, L.: Meditationes circa singulare serierum genus. Novi Comm. Acad. Sci. Petropol 20, 140–186 (1775). Reprinted in Opera Omnia ser. I, vol. 15, pp. 217–267, B. G. Teubner, Berlin (1927). Double zeta values and zeta functions, 71106. World Scientific, HackensackGoogle Scholar
  14. 14.
    Ihara, K.: Special values of multiple Hecke \(L\)-functions. J. Appl. Math. Comput. 40(1–2), 649658 (2012)Google Scholar
  15. 15.
    Knopp, M.: Some new results on the Eichler cohomology of automorphic forms. Bull. AMS 80, 607–632 (1974)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Kohnen, W., Zagier, D., Modular forms with rational periods. In: Modular Forms (Durham, 1983). Ellis Horwood Series in Mathematics and Its Applications: Statistics, Operational Research, pp. 197–249. Horwood, Chichester (1984)Google Scholar
  17. 17.
    Manin, Y.I.: Periods of cusp forms, and \(p\)-adic Hecke series (in Russian). Mat. Sb. (NS) 92(134), 378–401, 503 (1973)Google Scholar
  18. 18.
    Manin, Y.I.: Iterated Shimura integrals. Mosc. Math. J. 5(4), 869881, 973 (2005)MathSciNetGoogle Scholar
  19. 19.
    Manin, Y.I.: Iterated integrals of modular forms and noncommutative modular symbols. In: Algebraic Geometry and Number Theory. Progress in Mathematics, vol. 253, p. 565597. Birkhuser, Boston (2006)Google Scholar
  20. 20.
    Manin, Y.I.: Remarks on modular symbols for Maass wave forms. Algebra Number Theory 4(8), 10911114 (2010)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Matsumoto, K., Tanigawa, Y.: The analytic continuation and the order extimate of multiple Dirichlet series. J. Théor. Nr. Bordeaus 15(1), 267–274 (2003)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Zagier, D.: Values of zeta functions and their applications. In: First European Congress of Mathematics. Volume II: Progress in Mathematics, vol. 120, pp. 497–512. Birkhuser, Basel (1994)Google Scholar
  23. 23.
    Zagier, D.: Evaluation of the multiple zeta values (2,2,3,2,2). Ann. Math. 175, 9771000 (2012). doi: 10.4007/annals.2012.175.2.11 MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of MathematicsPohang University of Science and TechnologyPohangKorea

Personalised recommendations